Spine Program

Spine Program

Back to Document

Acetaminophen Chewable tablet

What is this medicine?

ACETAMINOPHEN (a set a MEE noe fen) is a pain reliever. It is used to treat mild pain and fever.

This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.

What should I tell my health care provider before I take this medicine?

They need to know if you have any of these conditions:

  • if you often drink alcohol

  • liver disease

  • phenylketonuria

  • an unusual or allergic reaction to acetaminophen, other medicines, foods, dyes, or preservatives

  • pregnant or trying to get pregnant

  • breast-feeding

How should I use this medicine?

Take this medicine by mouth. Chew it completely before swallowing. Follow the directions on the package or prescription label. Take your medicine at regular intervals. Do not take your medicine more often than directed.

Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 2 years of age for selected conditions, precautions do apply.

Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once.

NOTE: This medicine is only for you. Do not share this medicine with others.

What if I miss a dose?

If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

What may interact with this medicine?

  • alcohol

  • imatinib

  • isoniazid

  • other medicines with acetaminophen

This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.

What should I watch for while using this medicine?

Tell your doctor or health care professional if the pain lasts more than 10 days (5 days for children), if it gets worse, or if there is a new or different kind of pain. Also, check with your doctor if a fever lasts for more than 3 days.

Do not take other medicines that contain acetaminophen with this medicine. Always read labels carefully. If you have questions, ask your doctor or pharmacist.

If you take too much acetaminophen get medical help right away. Too much acetaminophen can be very dangerous and cause liver damage. Even if you do not have symptoms, it is important to get help right away.

What side effects may I notice from receiving this medicine?

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue

  • breathing problems

  • redness, blistering, peeling or loosening of the skin, including inside the mouth

  • sore throat with fever, headache, rash, nausea, or vomiting

  • trouble passing urine or change in the amount of urine

  • unusual bleeding or bruising

  • unusually weak or tired

  • yellowing of the eyes or skin

Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):

  • headache

  • nausea, stomach upset

This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Where should I keep my medicine?

Keep out of reach of children.

Store at room temperature between 20 and 25 degrees C (68 and 77 degrees F). Protect from moisture and heat. Throw away any unused medicine after the expiration date.


Acetaminophen Elixir

What is this medicine?

ACETAMINOPHEN (a set a MEE noe fen) is a pain reliever. It is used to treat mild pain and fever.

This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.

What should I tell my health care provider before I take this medicine?

They need to know if you have any of these conditions:

  • if you often drink alcohol

  • liver disease

  • phenylketonuria

  • an unusual or allergic reaction to acetaminophen, other medicines, foods, dyes, or preservatives

  • pregnant or trying to get pregnant

  • breast-feeding

How should I use this medicine?

Take this medicine by mouth. This medicine comes in more than one concentration. Check the concentration on the label before every dose to make sure you are giving the right dose. Follow the directions on the package or prescription label. Use a specially marked spoon or dropper to measure each dose. Ask your pharmacist if you do not have one. Household spoons are not accurate. Do not take your medicine more often than directed.

Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 2 years old for selected conditions, precautions do apply.

Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once.

NOTE: This medicine is only for you. Do not share this medicine with others.

What if I miss a dose?

If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

What may interact with this medicine?

  • alcohol

  • imatinib

  • isoniazid

  • other medicines that contain acetaminophen

This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.

What should I watch for while using this medicine?

Tell your doctor or health care professional if the pain lasts more than 10 days (5 days for children), if it gets worse, or if there is a new or different kind of pain. Also, check with your doctor if a fever lasts for more than 3 days.

Do not take acetaminophen (Tylenol) or other medicines that contain acetaminophen with this medicine. Too much acetaminophen can be very dangerous and cause an overdose. Always read labels carefully.

Report any possible overdose to your doctor right away, even if there are no symptoms. The effects of extra doses may not be seen for many days.

What side effects may I notice from receiving this medicine?

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue

  • breathing problems

  • redness, blistering, peeling or loosening of the skin, including inside the mouth

  • sore throat with fever, headache, rash, nausea, or vomiting

  • trouble passing urine or change in the amount of urine

  • unusual bleeding or bruising

  • unusually weak or tired

  • yellowing of the eyes, skin

Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):

  • headache

  • nausea, stomach upset

This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Where should I keep my medicine?

Keep out of reach of children.

Store at room temperature between 20 and 25 degrees C (68 and 77 degrees F). Protect from moisture and heat. Throw away any unused medicine after the expiration date.


Acetaminophen Oral capsule

What is this medicine?

ACETAMINOPHEN (a set a MEE noe fen) is a pain reliever. It is used to treat mild pain and fever.

This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.

What should I tell my health care provider before I take this medicine?

They need to know if you have any of these conditions:

  • if you often drink alcohol

  • liver disease

  • an unusual or allergic reaction to acetaminophen, other medicines, foods, dyes, or preservatives

  • pregnant or trying to get pregnant

  • breast-feeding

How should I use this medicine?

Take this medicine by mouth with a glass of water. Follow the directions on the package or prescription label. Take your medicine at regular intervals. Do not take your medicine more often than directed.

Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 6 years of age for selected conditions, precautions do apply.

Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once.

NOTE: This medicine is only for you. Do not share this medicine with others.

What if I miss a dose?

If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

What may interact with this medicine?

  • alcohol

  • imatinib

  • isoniazid

  • other medicines with acetaminophen

This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.

What should I watch for while using this medicine?

Tell your doctor or health care professional if the pain lasts more than 10 days (5 days for children), if it gets worse, or if there is a new or different kind of pain. Also, check with your doctor if a fever lasts for more than 3 days.

Do not take other medicines that contain acetaminophen with this medicine. Always read labels carefully. If you have questions, ask your doctor or pharmacist.

If you take too much acetaminophen get medical help right away. Too much acetaminophen can be very dangerous and cause liver damage. Even if you do not have symptoms, it is important to get help right away.

What side effects may I notice from receiving this medicine?

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue

  • breathing problems

  • fever or sore throat

  • redness, blistering, peeling or loosening of the skin, including inside the mouth

  • trouble passing urine or change in the amount of urine

  • unusual bleeding or bruising

  • unusually weak or tired

  • yellowing of the eyes or skin

Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):

  • headache

  • nausea, stomach upset

This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Where should I keep my medicine?

Keep out of reach of children.

Store at room temperature between 20 and 25 degrees C (68 and 77 degrees F). Protect from moisture and heat. Throw away any unused medicine after the expiration date.


Acetaminophen Oral disintegrating tablet

What is this medicine?

ACETAMINOPHEN (a set a MEE noe fen) is a pain reliever. It is used to treat mild pain and fever.

This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.

What should I tell my health care provider before I take this medicine?

They need to know if you have any of these conditions:

  • if you often drink alcohol

  • liver disease

  • phenylketonuria

  • an unusual or allergic reaction to acetaminophen, other medicines, foods, dyes, or preservatives

  • pregnant or trying to get pregnant

  • breast-feeding

How should I use this medicine?

Take this medicine by mouth. Let the medicine melt on the tongue or chew it completely before swallowing. Follow the directions on the package or prescription label. Take your medicine at regular intervals. Do not take your medicine more often than directed.

Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 2 years of age for selected conditions, precautions do apply.

Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once.

NOTE: This medicine is only for you. Do not share this medicine with others.

What if I miss a dose?

If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

What may interact with this medicine?

  • alcohol

  • imatinib

  • isoniazid

  • other medicines with acetaminophen

This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.

What should I watch for while using this medicine?

Tell your doctor or health care professional if the pain lasts more than 10 days (5 days for children), if it gets worse, or if there is a new or different kind of pain. Also, check with your doctor if a fever lasts for more than 3 days.

Do not take acetaminophen (Tylenol) or other medicines that contain acetaminophen with this medicine. Too much acetaminophen can be very dangerous and cause an overdose. Always read labels carefully.

Report any possible overdose to your doctor right away, even if there are no symptoms. The effects of extra doses may not be seen for many days.

What side effects may I notice from receiving this medicine?

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue

  • breathing problems

  • redness, blistering, peeling or loosening of the skin, including inside the mouth

  • sore throat with fever, headache, rash, nausea, or vomiting

  • trouble passing urine or change in the amount of urine

  • unusual bleeding or bruising

  • unusually weak or tired

  • yellowing of the eyes or skin

Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):

  • headache

  • nausea, stomach upset

This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Where should I keep my medicine?

Keep out of reach of children.

Store at room temperature between 20 and 25 degrees C (68 and 77 degrees F). Protect from moisture and heat. Throw away any unused medicine after the expiration date.


Acetaminophen Oral drops, solution

What is this medicine?

ACETAMINOPHEN (a set a MEE noe fen) is a pain reliever. It is used to treat mild pain and fever.

This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.

What should I tell my health care provider before I take this medicine?

They need to know if you have any of these conditions:

  • if you often drink alcohol

  • liver disease

  • phenylketonuria

  • an unusual or allergic reaction to acetaminophen, other medicines, foods, dyes, or preservatives

  • pregnant or trying to get pregnant

  • breast-feeding

How should I use this medicine?

Take this medicine by mouth. This medicine comes in more than one concentration. Check the concentration on the label before every dose to make sure you are giving the right dose. Follow the directions on the package or prescription label. Shake well before using. Use a specially marked spoon or dropper to measure each dose. Ask your pharmacist if you do not have one. Household spoons are not accurate. Do not take your medicine more often than directed.

Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for selected conditions, precautions do apply.

Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once.

NOTE: This medicine is only for you. Do not share this medicine with others.

What if I miss a dose?

If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

What may interact with this medicine?

  • alcohol

  • imatinib

  • isoniazid

  • other medicines with acetaminophen

This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.

What should I watch for while using this medicine?

Tell your doctor or health care professional if the pain lasts more than 5 days, if it gets worse, or if there is a new or different kind of pain. Also, check with your doctor if a fever lasts for more than 3 days.

Do not take acetaminophen (Tylenol) or other medicines that contain acetaminophen with this medicine. Too much acetaminophen can be very dangerous and cause an overdose. Always read labels carefully.

Report any possible overdose to your doctor right away, even if there are no symptoms. The effects of extra doses may not be seen for many days.

What side effects may I notice from receiving this medicine?

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue

  • breathing problems

  • redness, blistering, peeling or loosening of the skin, including inside the mouth

  • sore throat with fever, headache, rash, nausea, or vomiting

  • trouble passing urine or change in the amount of urine

  • unusual bleeding or bruising

  • unusually weak or tired

  • yellowing of the eyes or skin

Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):

  • headache

  • nausea, stomach upset

This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Where should I keep my medicine?

Keep out of reach of children.

Store at room temperature between 20 and 25 degrees C (68 and 77 degrees F). Protect from moisture and heat. Throw away any unused medicine after the expiration date.


Acetaminophen Oral drops, suspension

What is this medicine?

ACETAMINOPHEN (a set a MEE noe fen) is a pain reliever. It is used to treat mild pain and fever.

This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.

What should I tell my health care provider before I take this medicine?

They need to know if you have any of these conditions:

  • if you often drink alcohol

  • liver disease

  • phenylketonuria

  • an unusual or allergic reaction to acetaminophen, other medicines, foods, dyes, or preservatives

  • pregnant or trying to get pregnant

  • breast-feeding

How should I use this medicine?

Take this medicine by mouth. This medicine comes in more than one concentration. Check the concentration on the label before every dose to make sure you are giving the right dose. Follow the directions on the package or prescription label. Shake well before using. Use a specially marked spoon or dropper to measure each dose. Ask your pharmacist if you do not have one. Household spoons are not accurate. Do not take your medicine more often than directed.

Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for selected conditions, precautions do apply.

Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once.

NOTE: This medicine is only for you. Do not share this medicine with others.

What if I miss a dose?

If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

What may interact with this medicine?

  • alcohol

  • imatinib

  • isoniazid

  • other medicines with acetaminophen

This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.

What should I watch for while using this medicine?

Tell your doctor or health care professional if the pain lasts more than 5 days, if it gets worse, or if there is a new or different kind of pain. Also, check with your doctor if a fever lasts for more than 3 days.

Do not take acetaminophen (Tylenol) or other medicines that contain acetaminophen with this medicine. Too much acetaminophen can be very dangerous and cause an overdose. Always read labels carefully.

Report any possible overdose to your doctor right away, even if there are no symptoms. The effects of extra doses may not be seen for many days.

What side effects may I notice from receiving this medicine?

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue

  • breathing problems

  • redness, blistering, peeling or loosening of the skin, including inside the mouth

  • sore throat with fever, headache, rash, nausea, or vomiting

  • trouble passing urine or change in the amount of urine

  • unusual bleeding or bruising

  • unusually weak or tired

  • yellowing of the eyes or skin

Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):

  • headache

  • nausea, stomach upset

This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Where should I keep my medicine?

Keep out of reach of children.

Store at room temperature between 20 and 25 degrees C (68 and 77 degrees F). Protect from moisture and heat. Throw away any unused medicine after the expiration date.


Acetaminophen Oral solution

What is this medicine?

ACETAMINOPHEN (a set a MEE noe fen) is a pain reliever. It is used to treat mild pain and fever.

This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.

What should I tell my health care provider before I take this medicine?

They need to know if you have any of these conditions:

  • if you often drink alcohol

  • liver disease

  • phenylketonuria

  • an unusual or allergic reaction to acetaminophen, other medicines, foods, dyes, or preservatives

  • pregnant or trying to get pregnant

  • breast-feeding

How should I use this medicine?

Take this medicine by mouth. This medicine comes in more than one concentration. Check the concentration on the label before every dose to make sure you are giving the right dose. Follow the directions on the package or prescription label. Use a specially marked spoon or dropper to measure each dose. Ask your pharmacist if you do not have one. Household spoons are not accurate. Do not take your medicine more often than directed.

Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 2 years old for selected conditions, precautions do apply.

Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once.

NOTE: This medicine is only for you. Do not share this medicine with others.

What if I miss a dose?

If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

What may interact with this medicine?

  • alcohol

  • imatinib

  • isoniazid

  • other medicines that contain acetaminophen

This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.

What should I watch for while using this medicine?

Tell your doctor or health care professional if the pain lasts more than 10 days (5 days for children), if it gets worse, or if there is a new or different kind of pain. Also, check with your doctor if a fever lasts for more than 3 days.

Do not take acetaminophen (Tylenol) or other medicines that contain acetaminophen with this medicine. Too much acetaminophen can be very dangerous and cause an overdose. Always read labels carefully.

Report any possible overdose to your doctor right away, even if there are no symptoms. The effects of extra doses may not be seen for many days.

What side effects may I notice from receiving this medicine?

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue

  • breathing problems

  • redness, blistering, peeling or loosening of the skin, including inside the mouth

  • sore throat with fever, headache, rash, nausea, or vomiting

  • trouble passing urine or change in the amount of urine

  • unusual bleeding or bruising

  • unusually weak or tired

  • yellowing of the eyes, skin

Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):

  • headache

  • nausea, stomach upset

This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Where should I keep my medicine?

Keep out of reach of children.

Store at room temperature between 20 and 25 degrees C (68 and 77 degrees F). Protect from moisture and heat. Throw away any unused medicine after the expiration date.


Acetaminophen Oral suspension

What is this medicine?

ACETAMINOPHEN (a set a MEE noe fen) is a pain reliever. It is used to treat mild pain and fever.

This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.

What should I tell my health care provider before I take this medicine?

They need to know if you have any of these conditions:

  • if you often drink alcohol

  • liver disease

  • phenylketonuria

  • an unusual or allergic reaction to acetaminophen, other medicines, foods, dyes, or preservatives

  • pregnant or trying to get pregnant

  • breast-feeding

How should I use this medicine?

Take this medicine by mouth. This medicine comes in more than one concentration. Check the concentration on the label before every dose to make sure you are giving the right dose. Follow the directions on the package or prescription label. Shake well before using. Use a specially marked spoon or dropper to measure each dose. Ask your pharmacist if you do not have one. Household spoons are not accurate. Do not take your medicine more often than directed.

Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 2 years of age for selected conditions, precautions do apply.

Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once.

NOTE: This medicine is only for you. Do not share this medicine with others.

What if I miss a dose?

If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

What may interact with this medicine?

  • alcohol

  • imatinib

  • isoniazid

  • other medicines with acetaminophen

This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.

What should I watch for while using this medicine?

Tell your doctor or health care professional if the pain lasts more than 10 days (5 days for children), if it gets worse, or if there is a new or different kind of pain. Also, check with your doctor if a fever lasts for more than 3 days.

Do not take acetaminophen (Tylenol) or other medicines that contain acetaminophen with this medicine. Too much acetaminophen can be very dangerous and cause an overdose. Always read labels carefully.

Report any possible overdose to your doctor right away, even if there are no symptoms. The effects of extra doses may not be seen for many days.

What side effects may I notice from receiving this medicine?

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue

  • breathing problems

  • fever or sore throat

  • redness, blistering, peeling or loosening of the skin, including inside the mouth

  • trouble passing urine or change in the amount of urine

  • unusual bleeding or bruising

  • unusually weak or tired

  • yellowing of the eyes or skin

Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):

  • headache

  • nausea, vomiting

This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Where should I keep my medicine?

Keep out of reach of children.

Store at room temperature between 20 and 25 degrees C (68 and 77 degrees F). Protect from moisture and heat. Throw away any unused medicine after the expiration date.


Acetaminophen Oral tablet

What is this medicine?

ACETAMINOPHEN (a set a MEE noe fen) is a pain reliever. It is used to treat mild pain and fever.

This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.

What should I tell my health care provider before I take this medicine?

They need to know if you have any of these conditions:

  • if you often drink alcohol

  • liver disease

  • an unusual or allergic reaction to acetaminophen, other medicines, foods, dyes, or preservatives

  • pregnant or trying to get pregnant

  • breast-feeding

How should I use this medicine?

Take this medicine by mouth with a glass of water. Follow the directions on the package or prescription label. Take your medicine at regular intervals. Do not take your medicine more often than directed.

Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 6 years of age for selected conditions, precautions do apply.

Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once.

NOTE: This medicine is only for you. Do not share this medicine with others.

What if I miss a dose?

If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

What may interact with this medicine?

  • alcohol

  • imatinib

  • isoniazid

  • other medicines with acetaminophen

This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.

What should I watch for while using this medicine?

Tell your doctor or health care professional if the pain lasts more than 10 days (5 days for children), if it gets worse, or if there is a new or different kind of pain. Also, check with your doctor if a fever lasts for more than 3 days.

Do not take other medicines that contain acetaminophen with this medicine. Always read labels carefully. If you have questions, ask your doctor or pharmacist.

If you take too much acetaminophen get medical help right away. Too much acetaminophen can be very dangerous and cause liver damage. Even if you do not have symptoms, it is important to get help right away.

What side effects may I notice from receiving this medicine?

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue

  • breathing problems

  • fever or sore throat

  • redness, blistering, peeling or loosening of the skin, including inside the mouth

  • trouble passing urine or change in the amount of urine

  • unusual bleeding or bruising

  • unusually weak or tired

  • yellowing of the eyes or skin

Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):

  • headache

  • nausea, stomach upset

This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Where should I keep my medicine?

Keep out of reach of children.

Store at room temperature between 20 and 25 degrees C (68 and 77 degrees F). Protect from moisture and heat. Throw away any unused medicine after the expiration date.


Acetaminophen Oral tablet, biphasic release

What is this medicine?

ACETAMINOPHEN (a set a MEE noe fen) is a pain reliever. It is used to treat mild pain and fever.

This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.

What should I tell my health care provider before I take this medicine?

They need to know if you have any of these conditions:

  • if you often drink alcohol

  • liver disease

  • an unusual or allergic reaction to acetaminophen, other medicines, foods, dyes, or preservatives

  • pregnant or trying to get pregnant

  • breast-feeding

How should I use this medicine?

Take this medicine by mouth with a glass of water. Follow the directions on the package or prescription label. Do not cut, crush or chew this medicine. Take your medicine at regular intervals. Do not take your medicine more often than directed.

Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 12 years of age for selected conditions, precautions do apply.

Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once.

NOTE: This medicine is only for you. Do not share this medicine with others.

What if I miss a dose?

If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

What may interact with this medicine?

  • alcohol

  • imatinib

  • isoniazid

  • other medicines with acetaminophen

This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.

What should I watch for while using this medicine?

Tell your doctor or health care professional if the pain lasts more than 10 days (5 days for children), if it gets worse, or if there is a new or different kind of pain. Also, check with your doctor if a fever lasts for more than 3 days.

Do not take other medicines that contain acetaminophen with this medicine. Always read labels carefully. If you have questions, ask your doctor or pharmacist.

If you take too much acetaminophen get medical help right away. Too much acetaminophen can be very dangerous and cause liver damage. Even if you do not have symptoms, it is important to get help right away.

What side effects may I notice from receiving this medicine?

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue

  • breathing problems

  • fever or sore throat

  • redness, blistering, peeling or loosening of the skin, including inside the mouth

  • trouble passing urine or change in the amount of urine

  • unusual bleeding or bruising

  • unusually weak or tired

  • yellowing of the eyes or skin

Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):

  • headache

  • nausea, vomiting

This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Where should I keep my medicine?

Keep out of reach of children.

Store at room temperature between 20 and 25 degrees C (68 and 77 degrees F). Protect from moisture and heat. Throw away any unused medicine after the expiration date.


Acetaminophen Oral tablet, extended-release

What is this medicine?

ACETAMINOPHEN (a set a MEE noe fen) is a pain reliever. It is used to treat mild pain and fever.

This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.

What should I tell my health care provider before I take this medicine?

They need to know if you have any of these conditions:

  • if you often drink alcohol

  • liver disease

  • an unusual or allergic reaction to acetaminophen, other medicines, foods, dyes, or preservatives

  • pregnant or trying to get pregnant

  • breast-feeding

How should I use this medicine?

Take this medicine by mouth with a glass of water. Follow the directions on the package or prescription label. Do not cut, crush or chew this medicine. Take your medicine at regular intervals. Do not take your medicine more often than directed.

Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 12 years of age for selected conditions, precautions do apply.

Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once.

NOTE: This medicine is only for you. Do not share this medicine with others.

What if I miss a dose?

If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

What may interact with this medicine?

  • alcohol

  • imatinib

  • isoniazid

  • other medicines with acetaminophen

This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.

What should I watch for while using this medicine?

Tell your doctor or health care professional if the pain lasts more than 10 days (5 days for children), if it gets worse, or if there is a new or different kind of pain. Also, check with your doctor if a fever lasts for more than 3 days.

Do not take other medicines that contain acetaminophen with this medicine. Always read labels carefully. If you have questions, ask your doctor or pharmacist.

If you take too much acetaminophen get medical help right away. Too much acetaminophen can be very dangerous and cause liver damage. Even if you do not have symptoms, it is important to get help right away.

What side effects may I notice from receiving this medicine?

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue

  • breathing problems

  • fever or sore throat

  • redness, blistering, peeling or loosening of the skin, including inside the mouth

  • trouble passing urine or change in the amount of urine

  • unusual bleeding or bruising

  • unusually weak or tired

  • yellowing of the eyes or skin

Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):

  • headache

  • nausea, vomiting

This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Where should I keep my medicine?

Keep out of reach of children.

Store at room temperature between 20 and 25 degrees C (68 and 77 degrees F). Protect from moisture and heat. Throw away any unused medicine after the expiration date.


Acetaminophen Rectal suppository

What is this medicine?

ACETAMINOPHEN (a set a MEE noe fen) is a pain reliever. It is used to treat mild pain and fever.

This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.

What should I tell my health care provider before I take this medicine?

They need to know if you have any of these conditions:

  • if you often drink alcohol

  • liver disease

  • an unusual or allergic reaction to acetaminophen, other medicines, foods, dyes, or preservatives

  • pregnant or trying to get pregnant

  • breast-feeding

How should I use this medicine?

This medicine is for rectal use only. Do not take by mouth. Wash your hands before and after use. Take off the foil wrapping. Wet the tip of the suppository with cold tap water to make it easier to use. Lie on your side with your lower leg straightened out and your upper leg bent forward toward your stomach. Lift upper buttock to expose the rectal area. Apply gentle pressure to insert the suppository completely into the rectum, pointed end first. Hold buttocks together for a few seconds. Remain lying down for about 15 minutes to avoid having the suppository come out. Do not use more often than directed.

Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 3 months of age for selected conditions, precautions do apply.

Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once.

NOTE: This medicine is only for you. Do not share this medicine with others.

What if I miss a dose?

If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

What may interact with this medicine?

  • alcohol

  • imatinib

  • isoniazid

  • other medicines with acetaminophen

This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.

What should I watch for while using this medicine?

Tell your doctor or health care professional if the pain lasts more than 10 days (5 days for children), if it gets worse, or if there is a new or different kind of pain. Also, check with your doctor if a fever lasts for more than 3 days.

Do not take acetaminophen (Tylenol) or other medicines that contain acetaminophen with this medicine. Too much acetaminophen can be very dangerous and cause an overdose. Always read labels carefully.

Report any possible overdose to your doctor right away, even if there are no symptoms. The effects of extra doses may not be seen for many days.

What side effects may I notice from receiving this medicine?

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue

  • breathing problems

  • fever or sore throat

  • redness, blistering, peeling or loosening of the skin, including inside the mouth

  • trouble passing urine or change in the amount of urine

  • unusual bleeding or bruising

  • unusually weak or tired

  • yellowing of the eyes or skin

Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):

  • headache

  • nausea, stomach upset

This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Where should I keep my medicine?

Keep out of reach of children.

Store at room temperature below 27 degrees C (80 degrees F). Protect from moisture and heat. Throw away any unused medicine after the expiration date.


Acetaminophen Solution for injection

What is this medicine?

ACETAMINOPHEN (a set a MEE noe fen) is a pain reliever. It is used to treat pain and fever.

This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.

What should I tell my health care provider before I take this medicine?

They need to know if you have any of these conditions:

  • if you often drink alcohol

  • liver disease

  • an unusual or allergic reaction to acetaminophen, other medicines, foods, dyes, or preservatives

  • pregnant or trying to get pregnant

  • breast-feeding

How should I use this medicine?

This medicine is for injection into a vein. It is given by a health care professional in a hospital or clinic setting.

Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 2 years old for selected conditions, precautions do apply.

Overdosage: If you think you've taken too much of this medicine contact a poison control center or emergency room at once.

NOTE: This medicine is only for you. Do not share this medicine with others.

What if I miss a dose?

This does not apply.

What may interact with this medicine?

  • alcohol

  • certain medicines that treat or prevent blood clots like warfarin

  • imatinib

  • isoniazid

  • other medicines with acetaminophen

This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.

What should I watch for while using this medicine?

Tell your doctor or healthcare professional if your symptoms do not start to get better or if they get worse.

Do not take other medicines that contain acetaminophen with this medicine. Too much acetaminophen can be very dangerous and cause an overdose. Always read labels carefully.

Report any possible overdose to your doctor right away, even if there are no symptoms. The effects of extra doses may not be seen for many days.

What side effects may I notice from receiving this medicine?

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue

  • breathing problems

  • fever or chills, sore throat

  • general ill feeling or flu-like symptoms

  • loss of appetite, nausea

  • redness, blistering, peeling or loosening of the skin, including inside the mouth

  • trouble passing urine or change in the amount of urine

  • unusual bleeding or bruising

  • unusually weak or tired

  • yellowing of the eyes or skin

Side effects that usually do not require medical attention (Report these to your doctor or health care professional if they continue or are bothersome.):

  • constipation

  • headache

  • insomnia

  • nausea, vomiting

This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Where should I keep my medicine?

This drug is given in a hospital or clinic and will not be stored at home.

NOTE: This sheet is a summary. It may not cover all possible information. If you have questions about this medicine, talk to your doctor, pharmacist, or health care provider.


Back pain affects almost everyone at some point in life. Pain can result from a simple wrong movement, inappropriate lifting, a traumatic injury - even something as simple as walking. What can be debilitating pain, muscle spasms or stiffness often may be managed with medical treatment or surgery.

Broward Health Coral Springs' spine program treats patients for relief of spinal disorders or back and neck pain. Our team of experts gets you back to doing the things you love to do in life - and doing them pain-free.

Minimally-Invasive Procedures

Shorter hospital stays. Faster healing. Fewer complications. Quicker recovery times. These are the advantages of minimally-invasive surgical procedures available through Broward Health Coral Springs' spine program.

Assisted by sophisticated computers, our neuro/ortho surgeons can reconstruct spinal columns, insert artificial discs, repair fractures and relieve pinched nerves with just tiny incisions and often on an outpatient basis. Highly specialized tools and instrumentation provide for safe and effective treatment of pain.

Back to the Top

Meet Our Physicians

Steven Silberfarb, DO
[read more]

Steven Svabek, DO
Dr. Steven Svabek is a board certified orthopedic surgeon who treats general orthopedic issues and specializes in diseases and disorders of the spine. He is fellowship trained in spine surgery. Dr. Svabek graduated from Kirksville College of Osteopathic Medicine in Kirksville, MO. He completed his Internship at Graduate Hospital in Philadelphia, PA and an Orthopedic Residency at St. Vincent Hospital/Cabrina Medical Center as well as North Shore University in New York, NY.  [read more]

Lloyd Maliner, MD
Dr. Lloyd Maliner is board certified by the American Board of Neurological Surgeons and has been practicing in South Florida since 2002. He specializes in minimally invasive spinal surgery, which to him means not only smaller surgeries, but less surgery. Dr. Maliner received his medical degree from the University of South Florida in Tampa, FL. He completed an Internship at Eastern Virginia Medical College in Norfolk, VA and a Residency in Neurosurgery at Penn State Milton S. Hershey Medical Center in Hershey, PA. [read more]

Back to the Top